Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 919646, 9 pages
http://dx.doi.org/10.1155/2014/919646
Research Article

Stability for Functional Equation of Mixed Type in Non-Archimedean Normed Spaces

1Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea
2Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 16 November 2013; Revised 8 January 2014; Accepted 10 January 2014; Published 25 February 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Ick-Soon Chang and Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of the Mathematical Problems, Interscience, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” The Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Brillouet-Belluot, J. Brzdȩk, K. Cieplinski, and J. Szczawiriska, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. Cieplinski, “Stability of multi-Jensen mappings in non-Archimedean normed spaces,” in Fuctional Equations in Mathematical Anaysis, T. M. Rassias and J. Brzdȩk, Eds., vol. 52 of Springer Optimization and Its Applications, pp. 79–86, Springer, New York, NY, USA, 2012. View at Google Scholar
  7. P. Gavruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Jung, On the Hyers-Ulam-Rassias Stability of Functional Equation in Nonlinear Analysis, Springer, New York, NY, USA, 2011.
  9. A. Najati and M. B. Moghimi, “Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 399–415, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. T. Z. Xu, “On the stability of multi-Jesen mappings in non-Archimedean normed spaces,” Journal of Mathematical Physics, vol. 25, Article ID 023507, 9 pages, 2012. View at Google Scholar
  11. T. Z. Xu, J. M. Rassias, and W. X. Xu, “A fixed point approach to the stability of a general mixed AQCQ-functional equation in non-archimedean normed spaces,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 812545, 24 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. Brzdȩk and K. Ciepliński, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 18, pp. 6861–6867, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. J. Brzdȩk and K. Cieplinski, “A fixed point theorem and the Hyers-Ulam stability in non- Archimedean spaces,” Journal of Mathematical Analysis and Applications, vol. 400, pp. 68–75, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. A. Bahyrycz, J. Brzdȩk, and M. Piszczek :, “On approximately p-Wright affine functions in ultra metric spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 723545, 7 pages, 2013. View at Publisher · View at Google Scholar
  16. Y. Lee, “Hyers-Ulam-Rassias stability of a quadratic-additive type functional equation on a restricted domain,” International Journal of Mathematical Analysis, vol. 7, pp. 2745–2752, 2013. View at Google Scholar
  17. M. Piszczek and J. Szczawiska, “Hyperstability of the Drygas functional equations,” Journal of Function Spaces and Applications, vol. 2013, Article ID 912718, 4 pages, 2013. View at Publisher · View at Google Scholar